Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (37), No (2), Year (2011-10) , Pages (57-80)

Title : ( APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES )

Authors: Ali Reza Soheili , M. B. Niasar , M. Arezoomandan ,

Citation: BibTeX | EndNote

The present article focuses on the use of two stable and accurate explicit finite difference schemes in order to approximate the solution of stochastic partial differential equations of It ̈o type, in particular parabolic equations. The main notions of these deterministic difference methods, i.e. convergence, consistency, and stability, are developed for the stochastic cases, separately.

Keywords

, Stochastic partial differential equations , Finite difference methods , Saul’yev methods, Convergence, Stability, Wiener
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1023515,
author = {Soheili, Ali Reza and M. B. Niasar and M. Arezoomandan},
title = {APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2011},
volume = {37},
number = {2},
month = {October},
issn = {1735-8515},
pages = {57--80},
numpages = {23},
keywords = {Stochastic partial differential equations ; Finite difference methods ; Saul’yev methods; Convergence; Stability;Wiener process.},
}

[Download]

%0 Journal Article
%T APPROXIMATION OF STOCHASTIC PARABOLIC DIFFERENTIAL EQUATIONS WITH TWO DIFFERENT FINITE DIFFERENCE SCHEMES
%A Soheili, Ali Reza
%A M. B. Niasar
%A M. Arezoomandan
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2011

[Download]